MathSciNet Relay Station
MathSciNet bibliographic data
MR2557347 65L99 (76S05)
Noor, Muhammad Aslam; Mohyud-Din, Syed Tauseef Variational iteration method for unsteady flow of gas through a porous medium using He's polynomials and Pade approximants. Comput. Math. Appl. 58 (2009), no. 11-12, 2182–2189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement